EconPapers    
Economics at your fingertips  
 

Further Remarks on Fixed-Point Theorems in the Context of Partial Metric Spaces

Mohamed Jleli, Erdal Karapınar and Bessem Samet

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

New fixed-point theorems on metric spaces are established, and analogous results on partial metric spaces are deduced. This work can be considered as a continuation of the paper Samet et al. (2013).

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/715456.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/715456.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:715456

DOI: 10.1155/2013/715456

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:715456